| Model Number |
10015414 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris¿ lvp bld180m 15d dehp blood backflowed when the clamp did not hold appropriately.There was no report of patient impact.The following information was provided by the initial reporter: blood from prbc found to have back flowed into the saline bag despite being clamped appropriately.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by the customer that the blood from primary bag found to have back flowed into the saline bag despite being clamped appropriately could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10015414 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description